# SDR AALA972480

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201804001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BROKEN AT PAX SEATS 11H AND17B.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT PAX SEATS 11H AND 17B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
